# SDR FDEA202207111708

- Difficulty date: July 11, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N164FE
- Make and model: Boeing 767-300
- Aircraft serial: 43554
- Aircraft time: 6,760 hours, 3,253 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Shear Tie
- Part number: 313T33101155
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 PYLON AFT FAIRING INBD SIDE, 1EA CLIP IS CRACKED AT PYLON AFT BULKHEAD AT NAC STA   295 RH REMOVED & REPLACED SHEAR TIE IAW BAC DWG 313T2310, REV - & B767 SRM 51-40-02
